MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER, 7F TW, DI-LOCK, 14CM; INTRODUCER, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER, 7F TW, DI-LOCK, 14CM; INTRODUCER, CATHETER
Model Number 405154
Medical Device Problem Codes Difficult to Insert (1316); Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the implant procedure, it was noted that the guidewire included in the package was too hard and stiff to straighten the j end of the guidewire resulting in the guidewire being difficult to insert into the cephalic vein.An additional puncture site in the subclavian vein was done as a way of access with the same sheath and guidewire with no adverse patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported guidewire insertion difficulty and guidewire too stiff issue remains unknown.

Brand Name
PEEL-AWAY INTRODUCER, 7F TW, DI-LOCK, 14CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17920898
Report Number3005334138-2023-00464
Device Sequence Number20528760
Product Code DYB
UDI-Device Identifier05415067041210
UDI-Public05415067041210
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K894431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number405154
Device Lot Number8842880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer10/21/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown